국가지식-학술정보
M/M/s/s + c 대기시스템 재방문
M/M/s/s + c Queueing System Revisited
- 한국경영과학회
- Journal of the Korean Operations Research and Management Science Society
- Vol.21 No.2
-
1996.0149 - 58 (10 pages)
- 0
커버이미지 없음
The generalized Erlang loss function, extensively studied in the literature, is revisited. We study the steady state loss probability in M/M/s/s + c queueing system and prove that it satisfies the first and second order properties in integral number of servers as well as integral queue capacities. Also we study the problem of allocating integral number of servers and queue capacities, and develop an algorithm to obtian an optimal allocation of them individually and jointly with the small number of computations.
(0)
(0)